Title: Efficient expanded mixed finite element method for the quasilinear elliptic problems

Authors: Qingli Zhao; Jin Li; Juxin Chen; Xu'an Wang

Addresses: School of Science, Shandong Jianzhu University, Jinan, Shandong, China ' School of Science, Shandong Jianzhu University, Jinan, Shandong, China ' School of Science, Shandong Jianzhu University, Jinan, Shandong, China ' Department of Electronic Technology, Engineering University of CAPF, XiAn, Shanxi, China

Abstract: With the rapid development of computing power, advanced modelling and numerical simulation technology has become a useful and powerful tool. Some efficient numerical methods are presented. In this article, expanded mixed finite element method is introduced to solve the quasilinear elliptic problems. This method expands the traditional mixed finite element method in the sense that three variables are explicitly treated simultaneously. Existence and uniqueness of the discrete approximation are demonstrated. L2-error estimates for three variables are presented. Numerical examples are carried out to validate the theoretical analysis.

Keywords: expanded mixed FEM; finite element method; quasilinear elliptic problems; numerical simulation.

DOI: 10.1504/IJHPSA.2016.080668

International Journal of High Performance Systems Architecture, 2016 Vol.6 No.3, pp.162 - 170

Available online: 27 Nov 2016 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article